Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 5

All articles in this issue are freely accessible.

A generalization of the non-triviality theorem of Serre
Stephan Klaus.
Proc. Amer. Math. Soc. 130 (2002), 1249-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879944
Counting generic genus–$0$ curves on Hirzebruch surfaces
Holger Spielberg.
Proc. Amer. Math. Soc. 130 (2002), 1257-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879945
Evaluations of initial ideals and Castelnuovo-Mumford regularity
Ngô Viêt Trung.
Proc. Amer. Math. Soc. 130 (2002), 1265-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879946
On the class number of certain imaginary quadratic fields
J. H. E. Cohn.
Proc. Amer. Math. Soc. 130 (2002), 1275-1277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879947
Commutator inequalities associated with the polar decomposition
Fuad Kittaneh.
Proc. Amer. Math. Soc. 130 (2002), 1279-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879948
Flat covers and cotorsion envelopes of sheaves
Edgar Enochs and Luis Oyonarte.
Proc. Amer. Math. Soc. 130 (2002), 1285-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879949
A new statistic for the $3x+1$ problem
David Gluck and Brian D. Taylor.
Proc. Amer. Math. Soc. 130 (2002), 1293-1301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879950
Generic, almost primitive and test elements of free Lie algebras
Alexander A. Mikhalev, Ualbai Umirbaev and Jie-Tai Yu.
Proc. Amer. Math. Soc. 130 (2002), 1303-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879951
Triangular derivations related to problems on affine $n$-space
Arno van den Essen and Peter van Rossum.
Proc. Amer. Math. Soc. 130 (2002), 1311-1322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879952
Simple algebras of Weyl type, II
Kaiming Zhao.
Proc. Amer. Math. Soc. 130 (2002), 1323-1332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879953
Relative Brauer groups and $m$-torsion
Eli Aljadeff and Jack Sonn.
Proc. Amer. Math. Soc. 130 (2002), 1333-1337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879954
Hölder estimates of solutions to a degenerate diffusion equation
Yunguang Lu.
Proc. Amer. Math. Soc. 130 (2002), 1339-1343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879955
Periodic solutions in periodic state-dependent delay equations and population models
Yongkun Li and Yang Kuang.
Proc. Amer. Math. Soc. 130 (2002), 1345-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879956
Approximation with interpolatory constraints
H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward.
Proc. Amer. Math. Soc. 130 (2002), 1355-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879957
Fredholmness and invertibility of Toeplitz operators with matrix almost periodic symbols
Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman.
Proc. Amer. Math. Soc. 130 (2002), 1365-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879958
On the failure of the factorization condition for non-degenerate Fourier integral operators
Michael Ruzhansky.
Proc. Amer. Math. Soc. 130 (2002), 1371-1376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879959
Critical points of the area functional of a complex closed curve on the manifold of Kähler metrics
Abel Castorena.
Proc. Amer. Math. Soc. 130 (2002), 1377-1381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879960
Local boundary dilatation of quasiconformal maps in the disk
Guizhen Cui and Yi Qi.
Proc. Amer. Math. Soc. 130 (2002), 1383-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879961
On semiprojectivity of $C^{*}$-algebras of directed graphs
Wojciech Szymanski.
Proc. Amer. Math. Soc. 130 (2002), 1391-1399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879962
The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group
Mihály Bakonyi.
Proc. Amer. Math. Soc. 130 (2002), 1401-1406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879963
Semigroups of mappings with rigid Lipschitz constant
Enrique Llorens-Fuster.
Proc. Amer. Math. Soc. 130 (2002), 1407-1412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879964
Existence of multiwavelets in $\mathbb{R}^{n}$
Carlos A. Cabrelli and María Luisa Gordillo.
Proc. Amer. Math. Soc. 130 (2002), 1413-1424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879965
Ultrastability of ideals of homogeneous polynomials and multilinear mappings on Banach spaces
Klaus Floret and Stephan Hunfeld.
Proc. Amer. Math. Soc. 130 (2002), 1425-1435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879966
A uniqueness result concerning Schur ideals
James P. Solazzo.
Proc. Amer. Math. Soc. 130 (2002), 1437-1445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879967
The range of operators on von Neumann algebras
Teresa Bermúdez and N. J. Kalton.
Proc. Amer. Math. Soc. 130 (2002), 1447-1455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879968
Parallel tangent hyperplanes
Sol Schwartzman.
Proc. Amer. Math. Soc. 130 (2002), 1457-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879969
Minimal Lagrangian submanifolds with constant sectional curvature in indefinite complex space forms
Luc Vrancken.
Proc. Amer. Math. Soc. 130 (2002), 1459-1466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879970
An isoperimetric comparison theorem for Schwarzschild space and other manifolds
Hubert Bray and Frank Morgan.
Proc. Amer. Math. Soc. 130 (2002), 1467-1472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1879971
Proof of the prime power conjecture for projective planes of order $n$ with abelian collineation groups of order $n^{2}$
Aart Blokhuis, Dieter Jungnickel and Bernhard Schmidt.
Proc. Amer. Math. Soc. 130 (2002), 1473-1476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879972
Directive trees and games on posets
Tetsuya Ishiu and Yasuo Yoshinobu.
Proc. Amer. Math. Soc. 130 (2002), 1477-1485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879973
A combinatorial property of cardinals
Péter Komjáth and Miklós Laczkovich.
Proc. Amer. Math. Soc. 130 (2002), 1487-1491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879974
Central limit theorem for Banach space valued fuzzy random variables
Frank N. Proske and Madan L. Puri.
Proc. Amer. Math. Soc. 130 (2002), 1493-1501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879975
On an adjoint functor to the Thom functor
Yuli B. Rudyak.
Proc. Amer. Math. Soc. 130 (2002), 1503-1506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879976
Normal characteristic numbers
R. E. Stong.
Proc. Amer. Math. Soc. 130 (2002), 1507-1513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879977
The fundamental groups of one-dimensional wild spaces and the Hawaiian earring
Katsuya Eda.
Proc. Amer. Math. Soc. 130 (2002), 1515-1522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879978
Immersions of surfaces in almost–complex 4–manifolds
Christian Bohr.
Proc. Amer. Math. Soc. 130 (2002), 1523-1532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879979
L$^{p}$ estimates on functions of Markov operators
Michel Marias.
Proc. Amer. Math. Soc. 130 (2002), 1533-1537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879980
On a theorem of Jaworowski on locally equivariant contractible spaces
Sergei M. Ageev and Dusan Repovs.
Proc. Amer. Math. Soc. 130 (2002), 1539-1550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879981
New examples of non–slice, algebraically slice knots
Charles Livingston.
Proc. Amer. Math. Soc. 130 (2002), 1551-1555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879982
From $K(n+1)_{*}(X)$ to $K(n)_{*}(X)$
Norihiko Minami.
Proc. Amer. Math. Soc. 130 (2002), 1557-1562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1879983